# SDR 2007FA0000285

- Difficulty date: March 19, 2007
- Submitted: March 30, 2007
- Operation: General aviation
- Aircraft: CGPHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065121
- Condition: Frozen
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IT WAS NOTED THAT THE BEAING RETAINING WASHER FOR THE ROD END WAS INCORRECT.  AFTER THE BOLT WAS REMOVED IT WAS THEN DISCOVERED THAT THE THROTTLE ARM WAS SEIZED UP ON THE GOVERNOR, REPLACED GOVERNOR.  (K)
